# SDR SWAA092513

- Difficulty date: April 18, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 55,316 hours, 54,328 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 6598371297
- Condition: Obstructed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LT MLG FAILED TO FULLY RETRACT AFTER TAKEOFF.  CYCLED GEAR SEVERAL TIMES, NO HELP.  GEAR GOES DOWN AND LOCKED NORMALLY.  FOUND GEAR IMPACTED WITH ICE.  REMOVED ICE PER MM.
